# SDR AALA20161205001

- Difficulty date: December 4, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 21,754 hours, 8,483 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING APPROACH FLAPS WOULD NOT EXTEND PAST 1 DEGREE. EMERGENCY DECLARED. LANDING UNEVENTFUL. AIRCRAFT WAS GROUNDED.  ACCOMPLISHED FSEU BITE CHECK WITH NO ACTIVE FAULTS FOUND. FOUND INACTIVE MESSAGE  27-52261 ON FLIGHT. ACCOMPLISHED FIM PROCEDURE 27-51-00-810-832. ACCOMPLISHED FLAP TEST IAW AMM 27-51-00-710-801. OPERATIONAL CHECK GOOD.
